# SDR COEA2013111901901

- Difficulty date: November 19, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,305 hours, 34,067 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7250 YVR-OAK DISCREPANCY DURING CLIMB UP TO FLIGHT LEVEL 250, THE CAPTAINS WINDSCREEN CRACKED, THE WINDSHIELD HEAT WAS ON.  THE CREW REFERENCED THE QRH & ADVISED ATC OF THE NEED TO DIVERT TO SEA.  FLIGHT 7250 ARRIVED AT THE SEA RAMP AT 1700Z.  A REPLACEMENT WINDSHIELD IS BEING INSTALLED, ONCE INSTALLED THE AIRCRAFT WILL BE RETURNED TO SERVICE.
